JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME IDENTITIES ON THE BERNSTEIN AND q-GENOCCHI POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME IDENTITIES ON THE BERNSTEIN AND q-GENOCCHI POLYNOMIALS
Kim, Hyun-Mee;
  PDF(new window)
 Abstract
Recently, T. Kim has introduced and analysed the -Euler polynomials (see [3, 14, 35, 37]). By the same motivation, we will consider some interesting properties of the -Genocchi polynomials. Further, we give some formulae on the Bernstein and -Genocchi polynomials by using -adic integral on . From these relationships, we establish some interesting identities.
 Keywords
q-Genocchi number;q-Genocchi polynomial;Bernstein polynomial;p-adic integral;
 Language
English
 Cited by
1.
IDENTITIES INVOLVING THE (h, q)-GENOCCHI POLYNOMIALS AND (h, q)-ZETA-TYPE FUNCTION,;;;;;

Advanced Studies in Contemporary Mathematics, 2014. vol.24. 2, pp.227-240
 References
1.
S. Araci, D. Erdal, and J. J. Seo, A study on the fermionic p-adic q-integral on Zp associated with weighted q-Bernstein and q-Genocchi polynomials, Abstr. Appl. Anal. 2011 (2011), Article ID 649248, 10 pages.

2.
A. Bayad and T. Kim, Identities for the Bernoulli, the Euler and the Genocchi numbers and polynomials, Adv. Stud. Contemp. Math. 20 (2010), no. 2, 247-253.

3.
A. Bayad and T. Kim, Identities involving values of Bernstein, q-Bernoulli and q-Euler polynomials, Russ. J. Math. Phys. 18 (2011), no. 2, 133-143. crossref(new window)

4.
I. N. Cangul, V. Kurt, H. Ozden, and Y. Simsek, On the higher-order w-q-Genocchi numbers, Adv. Stud. Contemp. Math. 19 (2009), no. 1, 39-57.

5.
I. N. Cangul, H. Ozden, and Y. Simsek, A new approach to q-Genocchi numbers and their interpolation functions, Nonlinear Anal. 71 (2009), no. 12, e793-e799. crossref(new window)

6.
M. Can, M. Cenkci, V. Kurt, and Y. Simsek, Twisted Dedekind type sums associated with Barnes' type multiple Frobenius-Euler l-functions, Adv. Stud. Contemp. Math. 18 (2009), no. 2, 135-160.

7.
L. Carlitz, Some arithmetic properties of generalized Bernoulli numbers, Bull. Amer. Math. Soc. 65 (1959), 68-69. crossref(new window)

8.
L. Carlitz, Note on the integral of the product of several Bernoulli polynomials, J. London Math. Soc. 34 (1959), 361-363.

9.
R. Dere and Y. Simsek, Applications of umbral algebra to some special polynomials, Adv. Stud. Contemp. Math. 22 (2012), no. 3, 433-438.

10.
R. Dere and Y. Simsek, Genocchi polynomials associated with the Umbral algebra, Appl. Math. Comput. 218 (2011), no. 3, 756-761. crossref(new window)

11.
L.-C. Jang, A study on the distribution of twisted q-Genocchi polynomials, Adv. Stud. Contemp. Math. 18 (2009), no. 2, 181-189.

12.
N. S. Jung and C. S. Ryoo, On the twisted (h, q)-Genocchi numbers and polynomials associated with weight $\alpha$, Proc. Jangjeon Math. Soc. 15 (2012), no. 1, 1-9.

13.
T. Kim, On the q-extension of Euler and Genocchi numbers, J. Math. Anal. Appl. 326 (2007), no. 2, 1458-1465. crossref(new window)

14.
T. Kim, On p-adic interpolating function for q-Euler numbers and its derivatives, J. Math. Anal. Appl. 339 (2008), no. 1, 598-608. crossref(new window)

15.
T. Kim, On the analogs of Euler numbers and polynomials associated with p-adic q-integral on Zp at q =, J. Math. Anal. Appl. 331 (2007), no. 2, 779-792. crossref(new window)

16.
T. Kim, Identities involving Frobenius-Euler polynomials arising from non-linear differential equations, J. Number Theory 132 (2012), no. 12, 2854-2865. crossref(new window)

17.
T. Kim, On a q-analogue of the p-adic log gamma functions and related integrals, J. Number Theory 76 (1999), no. 2, 320-329. crossref(new window)

18.
T. Kim, Note on the Euler q-zeta functions, J. Number Theory 129 (2009), no. 7, 1798-1804. crossref(new window)

19.
T. Kim, A note on q-Bernstein polynomials, Russ. J. Math. Phys. 18 (2011), no. 1, 73-82. crossref(new window)

20.
T. Kim, On the multiple q-Genocchi and Euler numbers, Russ. J. Math. Phys. 15 (2008), no. 4, 481-486. crossref(new window)

21.
T. Kim, Some identities on the q-Euler polynomials of higher order and q-Stirling num- bers by the fermionic p-adic integral on $\mathbb{Z}_p$, Russ. J. Math. Phys. 16 (2009), 484-491. crossref(new window)

22.
T. Kim, Symmetry of power sum polynomial and multivariate fermionic p-adic invariant integral on Zp, Russ. J. Math. Phys. 16 (2009), no. 1, 93-96. crossref(new window)

23.
T. Kim, q-Bernoulli numbers and polynomials associated with Gaussian binomial coef- ficients, Russ. J. Math. Phys. 15 (2008), no. 1, 51-57. crossref(new window)

24.
T. Kim, Note on q-Genocchi numbers and polynomials, Adv. Stud. Contemp. Math. 17 (2008), no. 1, 9-15.

25.
T. Kim, An identity of the symmetry for the Frobenius - Euler polynomials associated with the fermionic p-adic invariant q-integrals on Z p, Rocky Mountain J. Math. 41 (2011), no. 1, 239-247. crossref(new window)

26.
T. Kim, q-Volkenborn integration, Russ. J. Math. Phys. 9 (2002), no. 3, 288-299.

27.
T. Kim, B. Lee, S.-H. Lee, and S.-H. Rim, Identities for the Bernoulli and Euler numbers and ploynomials, Ars Combinatorics 107 (2012), 325-337.

28.
B. Kurt, The multiplication formulae for the Genocchi polynomials, Proc. Jangjeon Math. Soc. 13 (2010), no. 1, 89-96.

29.
H. Ozden and Y. Simsek, A new extension of q-Euler numbers and polynomials related to their interpolation functions, Appl. Math. Lett. 21 (2008), no. 9, 934-939. crossref(new window)

30.
H. Ozden and Y. Simsek, Interpolation function of the (h, q)-extension of twisted Euler numbers, Comput. Math. Appl. 56 (2008), no. 4, 898-908. crossref(new window)

31.
H. Ozden, Y. Simsek, and H. M. Srivastava, A unified presentation of the generating functions of the generalized Bernoulli, Euler and Genocchi polynomials, Comput. Math. Appl. 60 (2010), no. 10, 2779-2787. crossref(new window)

32.
S.-H. Rim and S. J. Lee, Some identities on the twisted (h, q)-Genocchi numbers and polynomials associated with q-Bernstein polynomials, Int. J. Math. Math. Sci. 2011 (2011), Art. ID 482840, 8 pp.

33.
S.-H. Rim, J. H. Jeong, S. J. Lee, J. H. Jin, and E. J. Moon, q-Bernstein polynomials associated with q-Genocchi numbers and polynomials, J. Comput. Anal. Appl. 14 (2012), no. 6, 1006-1013.

34.
S.-H. Rim, S. J. Lee, E. J. Moon, and J. H. Jin, On the q-Genocchi numbers and polynomials associated with q-zeta function, Proc. Jangjeon Math. Soc. 12 (2009), no. 3, 261-267.

35.
C. S. Ryoo, Some relations between twisted q-Euler numbers and Bernstein polynomials, Adv. Stud. Contemp. Math. 21 (2011), no. 2, 217-223.

36.
C. S. Ryoo, Calculating zeros of the twisted Genocchi polynomials, Adv. Stud. Contemp. Math. 17 (2008), no. 2, 147-159.

37.
C. S. Ryoo, Some identities of the twisted q-Euler numbers and polynomials associated with q-Bernstein polynomials, Proc. Jangjeon Math. Soc. 14 (2011), 239-248.

38.
Y. Simsek, O. A. Bayad, and V. Lokesha, q-Bernstein polynomials related to q-Frobenius- Euler polynomials, l-functions, and q-Stirling numbers, Math. Methods Appl. Sci. 35 (2012), no. 8, 877-884. crossref(new window)

39.
Y. Simsek, O. Yurekli, and V. Kurt, On interpolation functions of the twisted generalized Frobenius-Euler numbers, Adv. Stud. Contemp. Math. 15 (2007), no. 2, 187-194. crossref(new window)

40.
Y. Simsek, Generating functions of the twisted Bernoulli numbers and polynomials as-sociated with their interpolation functions, Adv. Stud. Contemp. Math. 16 (2008), 251-278.

41.
Y. Simsek, q-Hardy-Berndt type sums associated with q-Genocchi type zeta and q-l-functions, Nonlinear Anal. 71 (2009), no. 12, e377-e395. crossref(new window)

42.
Y. Simsek, (h, q)-Bernoulli numbers and polynomials related to twisted (h, q)-zeta function and L-function, J. Math. Anal. Appl. 324 (2006), no. 2, 790-804. crossref(new window)

43.
Y. Simsek, Theorems on twisted L-function and twisted Bernoulli numbers, Adv. Stud. Contemp. Math. 11 (2005), no. 2, 205-218.